A 40-year-old female asked:
Disclaimer

i have rheumatoid arthritis and everynight around 930pm i have a fever that last about 1-2 hours. i take methotrexate, plaquenil, (hydroxychloroquine) prednisone and soma.

1 doctor answer
Dr. Eric Weisman
35 years experience Neurology
Nightly fever: Medications like benadryl (diphenhydramine) can raise your temperature through anticholinergic activity. With all those immunosuppressive agents on board I'd run this by your doctor. You may need to get some cultures drawn.
Answered on May 23, 2016

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A female asked:
Dr. Neal Birnbaum
50 years experience Rheumatology
I'm : I'm sorry to read that your RA has been so difficult to control. It would appear that you have been under the care of a qualified rheumatologist but ... Read More
2
2 thanks
A 39-year-old female asked:
Dr. Sandra Pinkham
52 years experience Holistic Medicine
Re-evaluate: If you are having fatigue, joint swelling and pain while on Plaquenil (hydroxychloroquine) and Prednisone you may want to re-evaluate your total treat ... Read More
1
1 thank
A 35-year-old male asked:
Dr. Ronald Krauser
51 years experience Rheumatology
Yes: The combination is often a very effective treatment.
1
1 comment
3
3 thanks
A 39-year-old female asked:
Dr. Pavel Conovalciuc
22 years experience Family Medicine
HA ; eye issues: I am not certain whether your headache and eye troubles have to do with either rheumatoid arthritis or any medication you listed. Plaquvenil is known ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month